# SDR AALA201704259007

- Difficulty date: April 23, 2017
- Submitted: April 25, 2017
- Operation: Air carrier
- Aircraft: N383AN
- Make and model: Boeing 767323
- Aircraft serial: 26995
- Aircraft time: 95,029 hours, 15,359 cycles
- System (JASC): 2613 · Overheat Detection
- Part: Sensing Element
- Condition: Shorted
- Location: Rt Nacelle
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

FIRE/OVERHEAT INDICATION RECEIVED DURING CLIMB.  ACCOMPLISHED CHECKLIST AND LIGHT EXTINGUISHED.  NORMAL FLIGHT CONTINUED.  INSPECTED RIGHT ENGINE FIRE/OVERHEAT DETECTION SYSTEM AND FOUND SENSING ELEMENT GROUNDING TO SUPPORT TUBE ON UPPER AFT ENGINE FIRE LOOP.   ADJUSTED SENSING ELEMENT IAW AMM 26-11-00.  OPERATIONAL CHECK GOOD.
